Isentress & Flatulence
Mar 4, 2010
I recently switched to a regime containing Isentress. I am experiencing stomach bloating and severe gas. I have tried Simethicone it doesn't seem to help. I am currently taking probiotics, lemon juice and baking soda. Are there any herbal remedies you would recommend? Does the medication Pancrecarb help re-balance my digestion?
Response from Dr. Henry
Good question-I have numerous patients on raltegravir and have not heard about excessive gas from them (usually less then seen with protease inhibitors). Can be a real challenge to decrease flatulence (no single pill works very often in my experience). I call on readers of this forum to experience with managing excessive gas possibly due to Isentress (raltegravir). Lactose intolerance can sometimes develop as one consideration. Cannot comment on Pancrecarb--no experience with it. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Discharge A Symptom Of HIV?
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Pain In Urethra After Sex With Sex Worker Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.